# SDR QMLA2024042520043

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 5,536 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,446 hours
- System (JASC): 7600 · Engine Controls
- Part: Potentiometer
- Part number: 355A7223000
- Condition: Worn
- Location: Collective Stick
- Part time: 5,536 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TOOK OFF FROM BASE GOT TO LEVEL FLIGHT STARTED POWER CHECK GOT THE SOLID AMBER GOV LIGHT. RETURNED TO BASE.
